You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1989/94/1
Some remarks on ratio inequalities for continuous martingales
Download
PDF
- Some remarks on ratio inequalities for continuous martingales
Article
Original scientific text
Title
Some remarks on ratio inequalities for continuous martingales
Authors
Norihiko Kazamaki
1
,
Masato Kikuchi
1
Affiliations
Toyama, Japan
Studia Mathematica
1989/94/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
97-102
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics